EconPapers    
Economics at your fingertips  
 

Median Stable Matching for College Admission

Bettina Klaus () and Flip Klijn

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

Abstract: We give a simple and concise proof that so-called generalized median stable matchings are well-defined stable matchings for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchings.

Keywords: Matching; College admissions problem; Stability; Fairness. (search for similar items in EconPapers)
JEL-codes: C78 D63 (search for similar items in EconPapers)
Pages: 12
Date: 2004-11-18, Revised 2006-02-16
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://pareto.uab.es/wp/2004/63204.pdf (application/pdf)

Related works:
Working Paper: Median Stable Matching for College Admission (2015) Downloads
Journal Article: Median Stable Matching for College Admissions (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:632.04

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2025-04-03
Handle: RePEc:aub:autbar:632.04